# SDR USAA920081734

- Difficulty date: August 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 655056813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR, CORROSION ON STRAP BETWEEN BS 947 TO 986.5, RBL48.  REPAIRED STRAP BETWEEN BS 947 TO 986.5, RBL48 IAW B737 SRM 51-70-11-0G.
